×
MedSchool: Ace Your OSCEsThe Medical Company
 
 
 
 
 
GET - On the App Store
View
Test Findings
 
 

APTT Non-Correction with Mixing

 
Bookmark

Non-Correction of APTT with Mixing

If the APTT remains elevated despite addition of control plasma, this suggests that there is an inhibitor present.
This occurs commonly in the context of heparin, though may also occur with antiphospholipid syndrome.
  • Causes of APTT Non-Correction with Mixing

  • Heparin
  • Factor IIa inhibitors (e.g. dabigatran)
  • Lupus anticoagulant
  • Specific factor inhibitors
----------------------------------------------------------------------------------------------------------------------------------------------------------------------------
Want more info like this?
  • Your electronic clinical medicine handbook
  • Guides to help pass your exams
  • Tools every medical student needs
  • Quick diagrams to have the answers, fast
  • Quizzes to test your knowledge
Sign Up Now
   
 
 

Snapshot: Initialising...